# SDR DALA2016042403276

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1414
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER FUSELAGE SKIN AT BS 1414 BETWEEN LONGERONS 1 AND 2LT IN AFT ACCESSORY COMPARTMENT.  CRACK WAS CUTTING OUT IAW SRM 53-04, FIG 23 AND REPAIRED IAW SRM 53-04, FIG 23. 3.
